# SDR IPXA2018051829735

- Difficulty date: April 26, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA33541
- Condition: Dented
- Location: Bs 481
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT SIDE FUSELAGE SKIN DENTED AT BS 481 ABOVE LONGERON 45R.  REPAIRED THE SKIN IAW EA 011-5330-01-A7264, REV  I/R, AND EO MD11-5330-68526-A.
